Sertraline

Watch
littlesocksx
Badges: 5
Rep:
?
#1
Report Thread starter 5 years ago
#1
I was prescribed Sertraline by my doctors, 50mg a day for depression and anxiety. I started taking it around February and I feel it has helped with my moods but I've put on a lot of weight. About a stone! And my boobs have gone really bit aswell. Just wondering if anyone else has had a similar experience when taking Sertraline?


Posted from TSR Mobile
0
reply
Dropout_06
Badges: 8
Rep:
?
#2
Report 5 years ago
#2
I've been on Sertraline for a while (150mg). For me it's actually had the opposite effect, I've been losing weight faster than I did at the beginning of the year when I was seriously depressed and hadn't eaten in weeks, so I guess it's largely dependant on the individual. Wish I could comment on the boobs but I don't have any of those (unfortunately ).
0
reply
Samwin
Badges: 14
Rep:
?
#3
Report 5 years ago
#3
So gladf it isn't just me had the exact same problem -_- (on the same dosage :/ )
0
reply
Little Popcorns
Badges: 21
Rep:
?
#4
Report 5 years ago
#4
(Original post by littlesocksx)
I was prescribed Sertraline by my doctors, 50mg a day for depression and anxiety. I started taking it around February and I feel it has helped with my moods but I've put on a lot of weight. About a stone! And my boobs have gone really bit aswell. Just wondering if anyone else has had a similar experience when taking Sertraline?


Posted from TSR Mobile
(Original post by Dropout_06)
I've been on Sertraline for a while (150mg). For me it's actually had the opposite effect, I've been losing weight faster than I did at the beginning of the year when I was seriously depressed and hadn't eaten in weeks, so I guess it's largely dependant on the individual. Wish I could comment on the boobs but I don't have any of those (unfortunately ).
(Original post by Samwin)
So gladf it isn't just me had the exact same problem -_- (on the same dosage :/ )
are you appetites up or down compared to before you started sertriline? As in is the weight just doing it's own thing or is it a effect of appetite change/eating more?
0
reply
thisisme!
Badges: 7
Rep:
?
#5
Report 5 years ago
#5
I noticed an initial reduction in my appetite when i stopped sertraline, so it could have increased your appetite?
0
reply
littlesocksx
Badges: 5
Rep:
?
#6
Report Thread starter 5 years ago
#6
I don't feel like my appetite has massively increased though. At first I did but then I kind of went away. It doesn't matter what I eat I just put the weight on. Even if I'm eating super healthy and exercising I cannot shift it :/


Posted from TSR Mobile
0
reply
Dropout_06
Badges: 8
Rep:
?
#7
Report 5 years ago
#7
I can't say I've noticed any changes in my appetite, it just seems that where before my weight was maintained I'm now losing it, despite no changes in diet or exercise.
0
reply
littlesocksx
Badges: 5
Rep:
?
#8
Report Thread starter 5 years ago
#8
(Original post by Dropout_06)
I can't say I've noticed any changes in my appetite, it just seems that where before my weight was maintained I'm now losing it, despite no changes in diet or exercise.
See that's the same as me except I put on weight and you lose it! Do you wanna swap?! Haha. I hate it. It always seems to be brushed off as a side effect which isn't that bad when I talk to the doctor but when I've put on a stone it really effects me :/


Posted from TSR Mobile
0
reply
Dropout_06
Badges: 8
Rep:
?
#9
Report 5 years ago
#9
(Original post by littlesocksx)
See that's the same as me except I put on weight and you lose it! Do you wanna swap?! Haha. I hate it. It always seems to be brushed off as a side effect which isn't that bad when I talk to the doctor but when I've put on a stone it really effects me :/


Posted from TSR Mobile

It sounds good, but to be honest I can see it becoming problematic after a few months if it continues, especially considering I'm likely to be on medication long term.
0
reply
littlesocksx
Badges: 5
Rep:
?
#10
Report Thread starter 5 years ago
#10
(Original post by Dropout_06)
It sounds good, but to be honest I can see it becoming problematic after a few months if it continues, especially considering I'm likely to be on medication long term.
Yep exactly! It could become really detrimental to your health. Did you talk to you doctor about it? I asked my counsellor today and he didn't seem to think it was much of an issue.


Posted from TSR Mobile
0
reply
Dropout_06
Badges: 8
Rep:
?
#11
Report 5 years ago
#11
(Original post by littlesocksx)
Yep exactly! It could become really detrimental to your health. Did you talk to you doctor about it? I asked my counsellor today and he didn't seem to think it was much of an issue.


Posted from TSR Mobile
I wouldn't mind losing half a stone or so, so I'm neglecting to mention it for the time being :rolleyes:. But I may have to soon if starts to become an issue. To be honest I suspect my doctor has already noticed judging by a couple of things he's dropped into conversation .
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Should there be a new university admissions system that ditches predicted grades?

No, I think predicted grades should still be used to make offers (686)
33.88%
Yes, I like the idea of applying to uni after I received my grades (PQA) (861)
42.52%
Yes, I like the idea of receiving offers only after I receive my grades (PQO) (387)
19.11%
I think there is a better option than the ones suggested (let us know in the thread!) (91)
4.49%

Watched Threads

View All